About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 532589, 8 pages
http://dx.doi.org/10.1155/2013/532589
Research Article

Uniform Asymptotic Stability of Solutions of Fractional Functional Differential Equations

School of Mathematics and Statistics, Lanzhou University, Lanzhou 730000, China

Received 30 September 2013; Accepted 15 October 2013

Academic Editor: Massimiliano Ferrara

Copyright © 2013 Yajing Li and Yejuan Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Some global existence and uniform asymptotic stability results for fractional functional differential equations are proved. It is worth mentioning that when the initial value problem reduces to a classical dissipative differential equation with delays as in Caraballo et al.'s work (2005).